# SDR C2XA00IA020

- Difficulty date: January 26, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N17448
- Make and model: Aerosp ATR42-500
- Aircraft serial: 506
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 141FL01D3
- Condition: Inoperative
- Location: Lt Mlg Ww
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IAH - FLT 3712, THE CREW REPORTED THAT THE LEFT MLG HAD TROUBLE UPLOCKING.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE LEFT MLG UPLOCK BOX PROX SWITCH IAW ATR42-500 MM 32-61-00, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE. (M)
